# SDR AUS20011062

- Difficulty date: October 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, A, J
- Precautionary procedure: D

## Discrepancy

(AUS) LT ENGINE FIRE. DAMAGE TO COWLING. FIRE DAMAGE EVIDENT IN AREA OF STARTER MOTOR. INVESTIGATION FOUND THAT ELECTRICAL ARCING FROM A CHAFED WIRE TO A P' CLAMP HAD BURNT A SMALL HOLE APPROXIMATELY 1MM (0.039IN) IN DIAMETER IN THE ENGINE FUEL FEED LINE CAUSING  THE FUEL TO IGNITE IN THE ACCESSORIES AREA OF THE ENGINE.
